# SDR 96ZZZX4072

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2141T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7135144
- Engine: Lyc IO360C1C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Lt Nr 2 Cyl Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CRANKCASE CRACKED BELOW NR 2 CYLINDER, FORWARD LOWER BASE STUD.  CRACK WAS APPROXIMATELY 2 INCHES LONG.  CASE WAS REPAIRED.
